U.S. doctors online nowAsk doctors free
PA
A 45-year-old female asked:

does a too high does of estrogen in a birth control pill contribute to night sweats? would lowering the estrogen make a difference?

1 doctor answer2 doctors weighed in
Dr. Devin Namaky
Obstetrics and Gynecology 14 years experience
No. : Estrogen does not cause night sweats.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 35-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 23-year-old female asked:
1 doctor answer2 doctors weighed in
A 34-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 13, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.